MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD HEYMAN FOLLOWERS COUDE TIP, COMPLETE SET 10-24 FR., STERILE; HEYMAN FOLLOWER COMPLETE SET (10-24FR.)

C.R. BARD, INC. (COVINGTON) -1018233 BARD HEYMAN FOLLOWERS COUDE TIP, COMPLETE SET 10-24 FR., STERILE; HEYMAN FOLLOWER COMPLETE SET (10-24FR.)
Model Number 021300
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the customer received only a 24fr.When the item should have included 7 additional sizes in the set of 8.Per additional information, it was noted that the packaging did not appear to be for a set of 8.
 
Additional Manufacturer Narrative
Per additional information received from investigator, bard medical has determined that this mdr was initially reported in error as this event is not reportable.Correction: mfr site.
 
Event or Problem Description

Brand Name
BARD HEYMAN FOLLOWERS COUDE TIP, COMPLETE SET 10-24 FR., STERILE
Common Device Name
HEYMAN FOLLOWER COMPLETE SET (10-24FR.)
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7664286
Report Number1018233-2018-02614
Device Sequence Number645834
Product Code FBW
UDI-Device Identifier00801741075582
UDI-Public(01)00801741075582
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number021300
Device Catalogue Number021300
Device Lot NumberMCAR3177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1